# SDR SWIA201641916

- Difficulty date: January 31, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 25,034 hours, 15,444 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN BS 333 AND 364 HAS CORROSION AROUND FASTENERS.  REMOVED AND REPLACED THE STRINGER IAW SRM.  PERFORMED PRESSURE LEAK CHECK OF REPAIRED AREA IAW SRM AND AMM.  LEAK CHECKED GOOD.
